# SDR UIEA2011122800738

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 56,174 hours, 10,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1830-1870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE A4 CHECK, A 4 INCH CRACK WAS FOUND ON THE LOWER DECK AFT CARGO COMPARTMENT CARGO TRACK AT BS 1850, RBL 25. & NBSP.  CARGO TRACK REPAIRED IAW SRM 53-00-52, REPAIR 10, FIG 201.
